# SDR HALA2012120300230

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 101,153 hours, 18,957 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC C1 LT ENG CONTROL.    R & R NR 1 ENGINE EEC IAW AMM 73-21-04.  RUN/OPS CHECK PENDING AND (STEPS G) 5-8 PENDING.  ACCOMPLISHED STEPS 5-8 & RUN. CONDITION SAME.  REPLACED NR 1 ENG P2T2 PROBE IAW AMM 73-21-03.  ACCOMPLISHED ENG RUN - COND.  SAME.  INSTALLED FAY SEAL, MASKING TAPE REMOVAL PEND.  REMOVED FAYING SEAL MASKING TAPE. ACCOMPLISHED WIRING CHECKS WITH NO FAULT FOUND IAW FIM 71-01, TASK 841. REPLACED LT ENG N2 SPEED CARD IAW AMM 77-12-01, TEST OK. ENG RUN ACCOMPLISHED WITH NO FAULTS.
